# SDR R61A2023041100224

- Difficulty date: March 24, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000939
- Aircraft time: 23,082 hours, 15,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE MISDRILLED HOLE ON REAR FUSELAGE UPPER SKIN AT LH VERTICAL STABILIZER FILLET AREA. PERFORMED PERMANENT REPAIR BY BUSHING REPAIR ON UPPER LH SKIN PANEL BETWEEN FR94-95 OB OF STGR 01L IAW ETD 2023-170-008039.
